# SDR HYIA20191007001

- Difficulty date: October 3, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N764EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0237
- Aircraft time: 33,685 hours, 36,655 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 51220316
- Condition: Cracked
- Location: Rt Wing
- Part time: 33,685 hours, 36,655 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, A CRACK WAS VISUALLY IDENTIFIED ON THE RIGHT HAND FORWARD UPPER SPAR CAP.   THERE ARE NO OTHER DEFECTS NOTED IN THIS AREA, THIS INCLUDES NO LOOSE OR MISSING FASTENERS.  THE CRACK IN THE SPAR CAP WAS CONFIRMED BY SURFACE EDDY CURRENT INSPECTION.  THE CRACK IS LOCATED ON THE FORWARD RADIUS BETWEEN THE VERTICAL AND HORIZONTAL FLANGES.  THE LENGTH OF THE CRACK IS 1.150, AND IS LOCATED AT APPROXIMATE RIGHT WING STATION 69.00.  THE CAP WITH BE REPLACED WITH A FACTORY NEW PART.
